# SDR ABXA9500962

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 59124921
- Condition: Dented
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SERVICE DOOR JAMB DENTED.  REPAIRED IAW ABX REA D953-12952-MR.
